# SDR 2008FA0000622

- Difficulty date: September 4, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N9634B
- Make and model: Cessna 208B
- Aircraft serial: 208B0141
- Engine: Pwa PT6A114
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cowling
- Part number: 265202231
- Condition: Cracked
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SECONDARY EXHAUST COWLING WAS FOUND TO HAVE A 5.5 INCH LONG CRACK NEXT TO THE CENTER EXHAUST HANGER ROD END BRACKET. IT WAS NOTICED THAT ANOTHER CARAVAN IN THE HANGER FOR INSPECTION HAD THE SAME CRACK (LENGTH AND LOCATION) THAT HAD BEEN PREVIOUSLY REPAIRED BY INSTALLING A DOUBLER PATCH. (K)
